MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS210-030S
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #703673622: analysis information -- 2020-03-31 15:19:22 cst pli# 20 product id#: ps210-030s.Analysis summary: complaint confirmed: upon receiving the device, the clear heatshrink was exposed.The heatshrink was removed to be able to properly test the device.The lot number that was provided from the sender was 0219082400.The device was connected to the complaint lab eprom reader and verified that the correct lot number is 0219139926 of the plasmablade 3.0s.Upon testing the device, no failures or issues were found.The device met the product specifications defined in 31-10-1369.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that they had an issue with a plasma blade during a clinical case.It was stated that the "tip started on fire, patient not affected¿.No injury to patient was reported, and the plasma blade was replaced immediately.

Brand Name
PLASMABLADE 3.0S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key9911030
Report Number1226420-2020-00050
Device Sequence Number16968117
Product Code GEI
UDI-Device Identifier00643169617148
UDI-Public00643169617148
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2022
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number0219139926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight83